# SDR ASAA201805144589

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 37,567 hours, 11,277 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Warning Light
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  CLEARED THE TEMP SENSOR FILTER IAW AMM 21-61-06-100-801.  OPS CHECKED IAW AMM 21-61-00. ZONE TEMP LIGHT EXTINGUISHED ON RECALL.
